# SDR HNAA2023052300177

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 51,998 hours, 48,163 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN ALTITUDE ROSE RAPIDLY AT CRUISE (FLIGHT LEVEL 240) ECEEDED 10000 THEN DURING DECENT IT REACHED AS HIGH AS 12000 CABIN ALTITUDE      HISTORY: NONE FACT  22MAY23  17:39  PHL REMOVED AND REPLACED CABIN PRESSURE ACUISITION MODULE IAW AMM 21-32-01 OPS/ LEAK CHECK GOOD. OK FOR SERVICE MDIS  643     21-31  2778333  22MAY23  PHL  CLOSE       CABIN ALT ROSE RAPIDLY AT CRUISE (FL240). EXCEEDED 10,000 THEN DURING EMERGENCY DESCENT IT REACHED AS HIGH AS 12,200 (CAB ALT). REF SEQ 1 THIS LP. MX ACTION COMPLETE SUBJECT TO SATISFACTORY EVALUATION FLIGHT.
